Top answers from doctors based on your search:
Disclaimer

diarrhea for three days straight

A 39-year-old female asked:
Dr. Mohammed Parvez
14 years experience Internal Medicine
Diarrhea: First, rehydrate your self with electrol powder. Second, contact your doctor for a thorough exam. Please take care.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old female asked:
Dr. Cornelius Oleary
A Verified Doctor answered
A US doctor answered Learn more
Call your MD : You should call your MD. Augmentin (amoxicillin and clavulanate) can cause Clostridium difficule enterocolitis and associated diarrhea which should no ... Read More
Dr. Rajesh Kumar
48 years experience Pediatrics
Depends: If the Diarrhoea is minimal ( like 2-3 loose stills) then I wld do nothing more. If the Diarrhoea is significant (6-10 stools) then I wld recommend ta ... Read More
A 19-year-old female asked:
Dr. Addagada Rao
56 years experience General Surgery
May not be related: May not be related see your doctor to find other causes and to treat.
2
2 thanks
A female asked:
Dr. Phillip Shubert
36 years experience Maternal-Fetal Medicine
Give it 3-5 days: It takes 3 to 5 days for the lining of the GI tract to regenerate itself. If the diarrhea persists beyond that, you may need to give a stool sample. ... Read More
A 25-year-old female asked:
Dr. Laura Anissian
21 years experience Internal Medicine
Virus: This sounds like a viral infection with the stomach issues, muscle aches and headaches. Stay hydrated and rest. It should go over within one week.
3
3 thanks
A 18-year-old female asked:
Dr. Laura McMullen
21 years experience Pediatrics
The : The stool colors we get really concerned about are red (blood from colon), black (blood from small intestine or stomach), or white (liver is not worki ... Read More
3
3 thanks
A 19-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Why do you want to: Take a suppository? Is it a vaginal or anal/rectal suppository? Please clarify the issue for a proper consideration of the matter.
1
1 thank
A 49-year-old member asked:
Dr. Linn Goldberg
46 years experience Internal Medicine
Avoid milk products.: Diarrhea is often due to a virus, but can be caused by certain bacteria, toxins, or medications. Most diarrhea resolves on its own. If it lasts more ... Read More
A 18-year-old female asked:
Dr. Andrew Seibert
35 years experience Gastroenterology
Diarrhea.: there are many causes of diarrhea, ranging from infections with viruses, bacteria, or parasites, to medications, to reactions to food. Diarrhea usual ... Read More
1
1 thank
A 37-year-old male asked:
Dr. Silviu Pasniciuc
27 years experience Internal Medicine
Dehydration: You are likely experiencing mild dehydration. Keep up with your water intake, you may eat less. If diarrhea persists talk to your physician about it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month